# SDR ASAA0792203

- Difficulty date: October 29, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 24,791 hours, 9,722 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A370012
- Condition: Chafed
- Location: Rt Wing Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B AFT FLAP LOWER SURFACE T/E WEDGE HAS CHAFING AT 23.5 INCHES FROM I/BOARD EDGE AND 11.0 INCHES FROM THE T/E.  RIGHT WING O/B AFT FLAP LOWER SURFACE T/E WEDGE CHAFING AT 23.5 INCHES FROM I/B EDGE AND 11.0 INCHES FROM THE T/E REPAIRED IAW B737 900 SRM CH 51-70-10 REPAIR 4.
